MathSciNet Relay Station
MathSciNet bibliographic data
MR1885613 65M60 (65M12)
Richter, Gerard R. On the stability of a family of finite element methods for hyperbolic problems. Math. Comp. 71 (2002), no. 238, 527–535 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement